MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 27GA 1-1/2IN; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE 27GA 1-1/2IN; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 301629
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the needle 27ga 1-1/2in was found deformed and discolored with a white substance on it before use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "consumer reported found 2 needles with discolored/white substance that is disfigured too".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: a device history record review was completed by our quality engineer team for provided lot number 8331594.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.H3 other text : see h.10.

Brand Name
NEEDLE 27GA 1-1/2IN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10668527
Report Number1911916-2020-00956
Device Sequence Number11621270
Product Code FMI
UDI-Device Identifier30382903016298
UDI-Public30382903016298
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model Number301629
Device Catalogue Number301629
Device Lot Number8331594
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;